# SDR CA000614056

- Difficulty date: June 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,644 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1505457121
- Condition: Failed
- Location: Rt Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) VERY LOUD BANG WAS HEARD AFTER LANDING AT YYZ WITH AREA C OVERHEAT INDICATION AFTER INVESTIGATION, MAINTENANCE FOUND NR 3 PACK COMPRESSOR OUTLET DUCT BLOWN, DUCT REPLACED AND AIRCRAFT RETURNED TO SERVICE.
